MathSciNet Relay Station
MathSciNet bibliographic data
MR663854 (83k:15014) 15A36 (15A39)
Thompson, Robert C. An inequality for invariant factors. Proc. Amer. Math. Soc. 86 (1982), no. 1, 9–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement